# SDR ASOA2020040634012

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,130 hours, 24,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200402031
- Condition: Defective
- Location: Ac Bay
- Part time: 37,131 hours, 24,009 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

XNA - FLIGHT 3951 THE CREW REPORTED AN ELECTRICAL SMELL IN THE COCKPIT ONLY WITH PACK ONE (1) ON, AND THAT THE SMELL DISSIPATED WHEN PACK ONE (1 WAS TURNED OFF. THE AIRCRAFT WAS INSPECTED AND PACK ONE (1) WAS PLACED ON MEL 21-51-00-3. ON 04/04/20 THE AIRCRAFT LANDED IN IAH WHERE MAINTENANCE REMOVED AND REPLACED THE #1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
